# SDR AWXA200200871

- Difficulty date: September 3, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 60,350 hours, 49,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 69353521
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-13 CHECK A .75 INCH CRACK WAS FOUND ON STRINGER CLIP AT BS 706, STRINGER 3 LT.  MAINTENANCE REMOVED DAMAGED STRINGER CLIP AT BS 706, STRINGER 3 LT, FABRICATED A NEW STRINGER CLIP, AND INSTALLED REPAIR IAW DWG 69-35352, AND B737-200 SRM 51-30-2 PG 8, 9 FIG 11, 13.
